MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES DIRECT DRIVE REPOSABLE GRASPERS; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES DIRECT DRIVE REPOSABLE GRASPERS; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4120
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lavh.Event description: a piece of the grasper fell outside of the patient.The device was not able to grasp.The piece that fell was accounted for during the procedure.They were trying to grasp uterine tissue.Additional information obtained from hospital representative via email on 09jun2025: the grasper was being used to grasp the uterus and the hinge became loose.Nothing broke off or fell into the patient, the device just would not grasp.It was removed from the patient and off the field with all pieces intact.When inspecting off the field, a piece fell out from the hinge area.It is not visible in the picture.It is more of a piece of metal that fell from the inside of the hinge while we were inspecting it.Intervention: the grasper was removed from the field and a new grasper was opened.Patient status: no adverse event or injury.
 
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lavh event description: a piece of the grasper fell outside of the patient.The device was not able to grasp.The piece that fell was accounted for during the procedure.They were trying to grasp uterine tissue.Additional information obtained from hospital representative via email on (b)(6) 2025: the grasper was being used to grasp the uterus and the hinge became loose.Nothing broke off or fell into the patient; the device just would not grasp.It was removed from the patient and off the field with all pieces intact.When inspecting off the field, a piece fell out from the hinge area.It is not visible in the picture.It is more of a piece of metal that fell from the inside of the hinge while we were inspecting it.Intervention: the grasper was removed from the field and a new grasper was opened.Patient status: no adverse event or injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed complainant¿s experience of the fractured jaw.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
DIRECT DRIVE REPOSABLE GRASPERS
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22898298
Report Number2027111-2025-00715
Device Sequence Number21056980
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4120
Device Catalogue Number101476259
Device Lot Number1519141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown